shae.jo

Member
  • Content count

    2
  • Joined

  • Last visited


Community Reputation

0 Neutral

About shae.jo

Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
  1. I've been MIA since I've started my accutane course on 23rd June and my dermatologist consultant have officially stopped my course today. I've been on a very vigorous course for 5 months under her care. First month on 35mg, second month on 50mg, third, fourth and final month on a very strong dose of 70mg. It was very tough during the first month as my skin really started purge and I felt like a frog, my acne was painful but after one week you can really start feeling the difference. Whenever the derm increased my dose I will have a week of purge where my skin feels the worst. Overall, the worse side effect for me was chapped lips and when I was on 70mg dose my joints really started to ache especially my knees. I hope these side effects will wear off now that I have stopped the medication. I have one final appointment next month just to make sure the treatment was a success and to go over any questions I may have. Im so glad I found Roaccutane, I wish i and gone on it sooner, my skin is looking better and i can't believe I'm finally feeling good in my own skin again! My next plan is treat scarring and pigmentation. P/s all pictures are taken one month apart. MONTH 1 Month 2 MONTH 3 MONTH 4 MONTH 5